# SDR UIEA2025040900449

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 110,492 hours, 19,637 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Part number: ST4979285
- Part serial: R073793
- Condition: Low Pressure
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY PAX O2 LOW.( R/R PAX O2 CYLINDER IAW AMM 12-15-08. LEAK CHECK GOOD. )
